Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Northern Indiana

April 18, 2013Cass County, Pulaski County, White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Apr 18, 2013, 10:17 AM EDT for Cass County, Pulaski County, White County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 10:17 AM EDT (14:17 UTC)
Expired
Apr 18, 2013, 11:00 AM EDT
In force
43 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IN, Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 117 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 9:31 AM EDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -203 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-203 m²/s²
0-3 km storm-relative helicity
-478 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KIWX 181417
SVRIWX
INC017-131-181-181500-
/O.NEW.KIWX.SV.W.0010.130418T1417Z-130418T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHERN PULASKI COUNTY IN NORTHWEST INDIANA...
  WHITE COUNTY IN NORTHWEST INDIANA...

* UNTIL 1100 AM EDT/1000 AM CDT/

* AT 1014 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  NORTHEAST OF WOLCOTT...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINAMAC AROUND 945 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE INDIANA BEACH...SITKA...
BUFFALO...LAKESIDE...BELL CENTER...HEADLEE...PULASKI...STAR CITY...
THORNHOPE AND LAWTON.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 193 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4085 8709 4085 8700 4090 8699 4112 8648
      4076 8658 4074 8666 4074 8674 4072 8677
      4066 8705 4075 8711 4084 8711
TIME...MOT...LOC 1417Z 240DEG 45KT 4082 8692

HAIL...<.75IN
WIND...60MPH

$$

NG
2 follow-up statements
792 
WWUS53 KIWX 181426
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EDT THU APR 18 2013

INC017-131-181-181500-
/O.CON.KIWX.SV.W.0010.000000T0000Z-130418T1500Z/
PULASKI IN-CASS IN-WHITE IN-
1026 AM EDT THU APR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WHITE...NORTHWESTERN CASS AND SOUTHERN PULASKI COUNTIES UNTIL 1100 AM
EDT/1000 AM CDT/...

AT 1023 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONON...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINAMAC AROUND 945 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKESIDE...BELL CENTER...
HEADLEE...PULASKI...STAR CITY AND LAWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4070 8689 4092 8695 4112 8648 4076 8658
      4074 8666 4074 8674 4072 8677
TIME...MOT...LOC 1426Z 240DEG 45KT 4087 8679

HAIL...<.75IN
WIND...60MPH

$$
588 
WWUS53 KIWX 181435
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EDT THU APR 18 2013

INC017-131-181-181500-
/O.CON.KIWX.SV.W.0010.000000T0000Z-130418T1500Z/
PULASKI IN-CASS IN-WHITE IN-
935 AM CDT THU APR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WHITE...NORTHWESTERN CASS AND SOUTHEASTERN PULASKI COUNTIES UNTIL
1000 AM CDT/1100 AM EDT/...

AT 1032 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
MONON...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINAMAC AROUND 945 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE STAR CITY AND LAWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4074 8674 4099 8679 4112 8648 4076 8658
      4074 8666
TIME...MOT...LOC 1435Z 240DEG 45KT 4092 8666

HAIL...<.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:55 AM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 18, 6:55 AM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
655 AM EDT THU APR 18 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 352 AM EDT THU APR 18 2013

THE MAIN FOCUS IS ON SEVERE WX AND HEAVY RAIN POTENTIAL MAINLY
THIS AFTERNOON AND EVENING...

SYNOPTICALLY...08Z SFC ANALYSIS REVEALS A WARM FRONT DRAPED ACROSS
CENTRAL IN/IL BACK TO A DEVELOPING SFC LOW OVER CENTRAL MO...WITH A
COLD FRONT EXTENDING SOUTH INTO THE SOUTHERN PLAINS. THE SFC
REFLECTION WILL DEEPEN AS IT TRANSLATES NE TOWARD THE IL/IA BORDER
AND EVENTUALLY SOUTHERN WI. THIS WILL OCCUR AS AN INTENSE PV
ANOMALY IN BASE OF DEEP UPPER TROUGH JUST ENTERING THE CENTRAL
HIGH PLAINS LIFTS NORTHEAST INTO THE UPPER MIDWEST BY
TONIGHT...WITH A ROBUST 100-110 KNOT MID LEVEL JET MAX ROUNDING
THE BASE OF TROUGH INTO THE MID MISSISSIPPI VALLEY. ASSOCIATED
~180 METER CENTRAL CONUS MID LEVEL HEIGHT FALLS WILL ALLOW A 60-70
KNOT LOW LEVEL JET TO TAKE SHAPE TODAY FROM AR AND EASTERN MO
NORTHEAST INTO IL/NW INDIANA/MI. THIS JET WILL CARRY AN ABUNDANCE
OF MOISTURE WITH IT AND HELP FINALLY MIX THE WARM FRONT NORTH
THROUGH AT LEAST SOUTHERN/EASTERN ZONES BY 12-13Z.

ELEVATED SHOWERS/STORMS WITH LOCALLY HEAVY RAINFALL IN AREA OF MOIST
ISENTROPIC ASCENT NORTH OF THE FRONT WILL CONTINUE TO CLIP OUR FAR
NORTHWEST INDIANA AND SW LOWER MI ZONES THROUGH THE MORNING HOURS
WITH LIKELY POPS RETAINED HERE. THIS WILL LIMIT DIURNAL HEATING
AHEAD OF PRIMARY PRE-FRONTAL BOUNDARY THIS MORNING. SOUTHERN AND
EASTERN PORTIONS OF THE FORECAST AREA ARE NOW FORECAST TO BECOME
FIRMLY ENTRENCHED IN THE WARM SECTOR THIS MORNING WITH DRY/WINDY
CONDITIONS EXPECTED SHORTLY AFTER DAYBREAK. WIND GUSTS FOR A TIME
MAY APPROACH 45-50 MPH IN WARM SECTOR.

RICH BOUNDARY LAYER MOISTURE FOR MID APRIL (LOW TO MID 60S
DEWPOINTS) IN ADVANCING WARM SECTOR UNDER REMNANT EML AND DEEP
LAYERED 40-50 KNOT SHEAR SUGGEST A FAVORABLE ENVIRONMENT FOR SEVERE
THUNDERSTORMS BY THIS AFTERNOON/EVENING. THE INITIAL FOCUS FOR
CONVECTION WILL LIKELY BE A PRE-FRONTAL CONVECTIVE OUTFLOW
BOUNDARY THAT LATEST HI-RES GUIDANCE FORCES INTO OUR FAR WESTERN
ZONES BTW 15-17Z AND CENTRAL PORTIONS OF THE FA BTW 17-20Z. SPC
DOWNGRADED OUR FAR NORTHWEST (BENTON HARBOR/LA PORTE) DOWN TO A
SLIGHT RISK FOR SEVERE GIVEN THE EARLIER TIMING AND LACK OF
DIURNAL TEMP RECOVERY / BOUNDARY LAYER DESTABILIZATION. MODERATE
RISK WAS SHIFTED FARTHER EAST AND NOW ENCOMPASSES THE REST OF OUR
INDIANA AND MICHIGAN COUNTIES. ENOUGH INSOLATION/SFC HEATING INTO
THE 75-82F RANGE HERE SHOULD YIELD MLCAPE VALUES INTO THE
1000-1500 J/KG RANGE WITH LITTLE CONVECTIVE INHIBITION BY THIS
AFTERNOON.

AS FOR CONVECTIVE MODE/EVOLUTION/THREATS...QLCS DEVELOPMENT IS FAVORED
OVER DISCRETE SUPERCELLS AS LOW/MID LEVEL FLOW REMAINS NEARLY
PARALLEL TO THE LOW LEVEL CONVERGENT BOUNDARY RESULTING IN LESS
HODOGRAPH CURVATURE. THE MAIN THREAT IN THIS SETUP IS DAMAGING
WINDS...ALTHOUGH PROGGED 0-1 KM SHEAR IN EXCESS OF 30 KNOTS DOES
HINT AT THE POTENTIAL FOR MESOVORT TORNADO SPINUPS IN ANY BOWING
SEGMENTS.

THE OTHER THREAT IS HEAVY RAIN/FLOODING...MAINLY OVER NORTHWESTERN
PORTIONS OF THE FORECAST AREA AS PIVOT OF STRONGLY FORCED FRONT
THROUGH OUR OHIO ZONES WILL BE MORE TRANSITORY IN NATURE TONIGHT.
PWATS IN EXCESS OF 1.5" (99TH PERCENTILE), CONVECTIVE ELEMENT, AND
SATURATED SOILS WITH 1-3" (LOCALIZED 3-4" IN THE NW) OF ADDITIONAL
RAIN ANTICIPATED WARRANT CONTINUING THE AREA FLOOD WATCH THIS
AFTERNOON INTO TONIGHT.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 352 AM EDT THU APR 18 2013

STRONG CDFNT SHOULD BE EAST OF OUR CWA BY 12Z FRIDAY. SOME LINGERING
POST FRONTAL SHOWERS LIKELY OVER ERN PORTIONS OF THE AREA FRI
MORNING. BRIEF CLEARING PSBL BEHIND THE FRONT BEFORE WRAP AROUND
MOISTURE AND MID LEVEL TROF MOVES IN BY MIDDAY BRINGING CLOUDY SKIES
AND SCT SHOWERS BACK INTO THE AREA. STEEP LOW LEVEL LAPSE RATES
WILL EFFICIENTLY MIX DOWN STRONG WINDS ALOFT RESULTING IN ANOTHER
VERY WINDY DAY. A FEW SHOWERS MAY LINGER INTO FRI EVE WHEN BOUNDARY
LAYER SHOULD COOL SUFFICIENTLY TO ALLOW ANY PRECIP REACHING THE
GROUND TO BE SNOW.

HIGH PRESSURE EXPECTED TO MOVE ACROSS THE GRTLKS OVER THE WEEKEND
PROVIDING DRY WX AND COOL TEMPS. LATEST MEDIUM RANGE MODELS CONT TO
SUGGEST THAT ANOTHER RATHER STRONG LOW PRESSURE SYSTEM WILL DEVELOP
OVER THE SRN PLAINS AND TRACK NE INTO THE GRTLKS TUE OR WED.
CONSIDERABLE TIMING DIFFERENCES REMAIN SO LITTLE CHANGE TO PREVIOUS
FCST OF A CHC OF SHOWERS AND TSTMS EARLY NEXT WEEK... WITH TEMPS
NEAR NORMAL MON-TUE... TURNING COOLER BY WED.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 652 AM EDT THU APR 18 2013

WARM FRONT WAS LIFTING NORTH THROUGH NRN INDIANA EARLY
THIS MORNING WITH SHRA/TS IN AREA OF ISENT LIFT NORTH OF THE FRONT
OVER SRN-CENTRAL MI AND VFR CONDITIONS ACROSS NRN INDIANA. KIWX VWP
SHOWING VERY STRONG WINDS ALOFT... OVER 50KT AT 2KFT. WITH DIURNAL
HEATING TODAY... STRONG WINDS IN THE WARM SECTOR SHOULD MIX TO
THE SFC WITH GUSTS OF 30-35KT EXPECTED BY MIDDAY... STRONGEST AT
FWA. TS ARE EXPECTED TO MOVE EAST FROM IL AHEAD OF THE CDFNT AND
IMPACT THE TERMINALS THIS AFTN/EVE. SEVERE WINDS AND HAIL ARE PSBL
WITH THESE STORMS BUT HELD OFF ADDING THIS TO TAFS UNTIL BETTER
CONFIDENCE IN TIMING/OCCURRENCE IS EVIDENT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON THROUGH
     FRIDAY MORNING FOR INZ003>009-012>018-020-022>027-032>034.

     WIND ADVISORY FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR INZ003-012>018-020-022>027-
     032>034.

MI...FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH FRIDAY MORNING
     FOR MIZ077>081.

OH...FLOOD WATCH FROM 5 PM EDT THIS AFTERNOON THROUGH FRIDAY MORNING
     FOR OHZ002-004-005-015-016-024-025.

     FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH FRIDAY MORNING
     FOR OHZ001.

LM...GALE WARNING UNTIL 2 AM EDT SATURDAY FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...JT
AVIATION...JT
Hazardous weather outlook, Apr 18, 10:07 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 AM EDT THU APR 18 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-191415-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1007 AM EDT THU APR 18 2013 /907 AM CDT THU APR 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
THE AREA TODAY AND TONIGHT. THE MOST LIKELY TIMEFRAME FOR SEVERE
THUNDERSTORMS IS LATE THIS MORNING THROUGH THIS EVENING. A LINE OF
THUNDERSTORMS WILL MOVE INTO NORTHWEST AND NORTH CENTRAL INDIANA
ALONG WITH SOUTHWEST LOWER MICHIGAN THROUGH LATE MORNING. THIS
LINE OF THUNDERSTORMS IS EXPECTED TO INTENSIFY AS IT TRACKS
EASTWARD THROUGH THIS AFTERNOON...REACHING NORTHWEST OHIO DURING
THE MID TO LATE AFTERNOON HOURS. IN ADDITION TO THE RISK OF LARGE
HAIL AND DAMAGING WINDS...ISOLATED TORNADOES MAY ALSO OCCUR.

A FLOOD WATCH IS ALSO IN EFFECT TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT ALONG AND SOUTH OF ROUTE 30 IN
NORTHERN INDIANA TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY WINDY CONDITIONS ARE EXPECTED AGAIN FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE THUNDERSTORMS WILL BE NEEDED FROM
LATE THIS MORNING THROUGH THIS EVENING. SPOTTER REPORTS OF ANY
FLOODING TODAY AND TONIGHT WILL ALSO BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191415-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1007 AM EDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT. THUNDERSTORMS ARE ALSO EXPECTED...
SOME MAY BE SEVERE FROM THIS MORNING THROUGH EARLY THIS EVENING
WITH LARGE HAIL...AND WIND GUSTS IN EXCESS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WARNING IS IN EFFECT THROUGH LATE FRIDAY NIGHT. A SMALL
CRAFT ADVISORY MAY BE NEEDED FOR SATURDAY MORNING.

THUNDERSTORMS ARE POSSIBLE TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:06 PM EDTSpecial Weather StatementIWXKosciusko, Noble, Whitley39 min
Apr 17, 10:25 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke9 days
Apr 18, 3:47 AM EDTGale WarningIWX46 hr
Apr 18, 3:57 AM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more16 hr
Apr 18, 4:14 AM EDTSpecial Weather StatementIWXLaPorte46 min
Apr 18, 10:02 AM EDTSpecial Marine WarningIWX58 min
Apr 18, 10:05 AM EDTSevere Thunderstorm WarningIWXLaPorte, Starke40 min
Apr 18, 10:38 AM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Saint Joseph, Starke52 min
Apr 18, 10:41 AM EDTSpecial Weather StatementIWXSaint Joseph49 min
Apr 18, 11:20 AM EDTSpecial Weather StatementIWXElkhart, Kosciusko25 min
Apr 18, 11:21 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph13 days
Apr 18, 11:21 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph5 days
Apr 18, 12:04 PM EDTRiver Flood WarningIWXMarshall, Saint Joseph, Starke4 days
Apr 18, 12:40 PM EDTSpecial Weather StatementIWXSteuben50 min
Apr 18, 1:19 PM EDTSpecial Weather StatementIWXWells26 min
Apr 18, 3:23 PM EDTAreal Flood AdvisoryIWXCass, Miami, White6 hr
Apr 18, 6:28 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 3 more6 hr
Apr 18, 6:43 PM EDTSpecial Weather StatementIWXAdams, Jay62 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.